Volume 4 (2002)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Asymptotics and 6j–symbols

Justin Roberts

Geometry & Topology Monographs 4 (2002) 245–261

DOI: 10.2140/gtm.2002.4.245

Bibliography
1 A Alekseev, A Malkin, E Meinrenken, Lie group valued moment maps, J. Differential Geom. 48 (1998) 445–495 MR1638045
2 B Bakalov, A Kirillov Jr., Lectures on tensor categories and modular functors, University Lecture Series 21, American Mathematical Society (2001) MR1797619
3 J S Carter, D E Flath, M Saito, The classical and quantum 6j–symbols, Mathematical Notes 43, Princeton University Press (1995) MR1366832
4 V Chari, A Pressley, A guide to quantum groups, Cambridge University Press (1994) MR1300632
5 R Carter, G Segal, I Macdonald, Lectures on Lie groups and Lie algebras, London Mathematical Society Student Texts 32, Cambridge University Press (1995) MR1356712 With a foreword by Martin Taylor
6 S Davids, Semiclassical limits of extended Racah coefficients, J. Math. Phys. 41 (2000) 924–943 MR1737005
7 R Dijkgraaf, E Witten, Topological gauge theories and group cohomology, Comm. Math. Phys. 129 (1990) 393–429 MR1048699
8 I B Frenkel, V G Turaev, Trigonometric solutions of the Yang–Baxter equation, nets, and hypergeometric functions, from: "Functional analysis on the eve of the 21st century, Vol. 1 (New Brunswick, NJ, 1993)", Progr. Math. 131, Birkhäuser (1995) 65–118 MR1373000
9 W Fulton, J Harris, Representation theory, Graduate Texts in Mathematics 129, Springer (1991) MR1153249 A first course, Readings in Mathematics
10 V Guillemin, S Sternberg, Geometric quantization and multiplicities of group representations, Invent. Math. 67 (1982) 515–538 MR664118
11 N Hitchin, Flat connections and geometric quantization, Comm. Math. Phys. 131 (1990) 347–380 MR1065677
12 L C Jeffrey, J Weitsman, Half density quantization of the moduli space of flat connections and Witten's semiclassical manifold invariants, Topology 32 (1993) 509–529 MR1231958
13 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269–275 MR1434238
14 A N Kirillov, N Y Reshetikhin, Representations of the algebra Uq(\mathrm sl(2)), q-orthogonal polynomials and invariants of links, from: "Infinite-dimensional Lie algebras and groups (Luminy–Marseille, 1988)", Adv. Ser. Math. Phys. 7, World Sci. Publ., Teaneck, NJ (1989) 285–339 MR1026957
15 A A Kirillov, Merits and demerits of the orbit method, Bull. Amer. Math. Soc. (N.S.) 36 (1999) 433–488 MR1701415
16 A Knutson, T Tao, C Woodward, The honeycomb model of GLn(C) tensor products II: Puzzles determine facets of the Littlewood–Richardson cone, J. Amer. Math. Soc. 17 (2004) 19–48 MR2015329
17 H Murakami, Optimistic calculations about the Witten–Reshetikhin–Turaev invariants of closed three-manifolds obtained from the figure-eight knot by integral Dehn surgeries, Sūrikaisekikenkyūsho Kōkyūroku (2000) 70–79 MR1805729 Recent progress towards the volume conjecture (Japanese) (Kyoto, 2000)
18 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85–104 MR1828373
19 J Murakami, M Yano, On the volume of a hyperbolic and spherical tetrahedron, Comm. Anal. Geom. 13 (2005) 379–400 MR2154824
20 T Ohtsuki, Problems on invariants of knots and 3–manifolds, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4, Geom. Topol. Publ., Coventry (2002) 377–572 MR2065029 With an introduction by J. Roberts
21 G Ponzano, T Regge, Semi-classical limit of Racah coefficients, from: "Spectroscopic and group theoretical methods in physics" (editor F Bloch), North-Holland (1968)
22 A Pressley, G Segal, Loop groups, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1986) MR900587 Oxford Science Publications
23 T Regge, R M Williams, Discrete structures in gravity, J. Math. Phys. 41 (2000) 3964–3984 MR1768645
24 J Roberts, Classical 6j–symbols and the tetrahedron, Geom. Topol. 3 (1999) 21–66 MR1673272
25 D P Thurston, Hyperbolic volume and the Jones polynomial, notes from the summer school “Quantum invariants of knots and three-manifolds”, Grenoble, June 1999
26 A Tsuchiya, K Ueno, Y Yamada, Conformal field theory on universal family of stable curves with gauge symmetries, from: "Integrable systems in quantum field theory and statistical mechanics", Adv. Stud. Pure Math. 19, Academic Press (1989) 459–566 MR1048605
27 V G Turaev, O Y Viro, State sum invariants of 3–manifolds and quantum 6j–symbols, Topology 31 (1992) 865–902 MR1191386
28 B W Westbury, A generating function for spin network evaluations, from: "Knot theory (Warsaw, 1995)", Banach Center Publ. 42, Polish Acad. Sci. (1998) 447–456 MR1634471
29 E P Wigner, Group theory: And its application to the quantum mechanics of atomic spectra, Pure and Applied Physics 5, Academic Press (1959) MR0106711 Expanded and improved edition. Translated from the German by J J Griffin
30 E Witten, On quantum gauge theories in two dimensions, Comm. Math. Phys. 141 (1991) 153–209 MR1133264
31 C Woodward, personal communication
32 Y Yokota, On the volume conjecture for hyperbolic knots arXiv:math.QA/0009165